# SDR ASOA2014111211632

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 26,944 hours, 24,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR AUTOMATICLY CLOSED BY ITSELF AND IS IMPOSSIBLE TO OPEN WITH NORMAL POWER.     R & R RELAY K1MB IN JUNCTION BOX 2.  OPS CHECKED GOOD.   ACFT OK FOR SERVICE. IAW CMM 24-00-02.
